Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Irregular periods. On Microgynon. Having dark brown discharge. Pregnancy test done. Can I conceive?

I'm 22 years old, me and my partner have been trying to conceive for the last 2 months and since this I have had problems with my periods. The first month I completely missed out a period then it finally came but was a normal period, this month I started having dark brown discharge for a few days when my period was due thinking my period would arrive then this continued but i started having bits of blood with it, now it has been just over a week and im having very light bleeding. I have no pain no cramps. I'm not sure if this is my period or not, I have taken a pregnancy test and it was negative, now im worried it might be something else. A few years ago I had brown discharge now and again which my GP said was hormonal imbalance where i took microgynon for a few months but i havnt taken this for two years and my periods have been regular and normal since we started trying to conceive. I'm worried that the bleeding wont stop although there isnt much of it.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
As your doctor said, it looks like you have been experiencing hormonal imbalance. This happens when there is some weight disturbance, stress, infection or the use of certain medications. The normal hormonal balance takes some time to return after contraceptive pill intake. This could be another reason. Please get a complete evaluation including a physical exam, hormonal profile, trans-vaginal sonogram, blood counts and urinalysis. Maintain a healthy weight and do some regular exercise. Hope your query is answered. Good luck.
Answered: Fri, 21 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor